# SDR WRNA20080026

- Difficulty date: February 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 116,666 hours, 21,718 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Gouged
- Location: Bs 2700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B CHECK, A GOUGE WAS FOUND ON RT LONGERON AT STATION 2700 W/L 285.  REMOVED DAMAGED AREA AND FABRICATED REPAIR DOUBLER IAW SRM 51-40-03 FIGURE 01 USING .100" 7075 T6 FORMED SECTION.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-02.
